# SDR 97ZZZM227

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAP PANEL HAS CRACK INDICATIONS ALONG UPPER HORIZONTAL FLANGE BETWEEN AFT ATTACH BOLTS 3-4 AND 7-8 AND FORWARD BOLTS A-B AND AFT OF D.  REF DC-9 SRM CHAPTER 57-09, FIG 6, SHEET 4.  REPAIRED CRACKED PORTION OF LT FORWARD TRAP PANEL IAW DC-9 SRM 57-09, FIG 6, SHEET 4.  POST NDT INSPECTION SHOWS NO FURTHER INDICATION OF CRACKS.  INSTALLED REPAIR TO FUSELAGE LEFT TRAP PANEL UPPER AFT FLANGE IAW DC-9 SRM 57-09, FIG A.  (M)
